Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My 6 month old daughter gets real rosey cheecks after I give her tylonel should I be concerned?

My sister brought this to my attention so I have just started noticing her cheecks 2 times now.

Answer Question
 
shellyanderson

Asked by shellyanderson at 12:46 AM on Mar. 15, 2010 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (5)
  • yes rosey cheeks means there is an allergy...you need to take her to the ER
    Anonymous

    Answer by Anonymous at 12:48 AM on Mar. 15, 2010

  • sounds like a mild allergic reaction.

    If the only symptom is rosey cheeks though, that's not an emergency so you don't need to go to the EMERGENCY room as the pp suggested.

    just call your pedi about it.

    switch to motrin until you know for sure.
    Anonymous

    Answer by Anonymous at 12:49 AM on Mar. 15, 2010

  • yeah thats weird,usually they are rosey b4 from fever not after.
    BUSYLOVINGHIM

    Answer by BUSYLOVINGHIM at 1:00 AM on Mar. 15, 2010

  • ya i would assume your child has a fever if they are getting tylenol so possibly it's from fever?
    dbodani

    Answer by dbodani at 1:41 AM on Mar. 15, 2010

  • i would assume it is a reaction to the tylenol.
    i have one son that gets rosy cheeks when sleepy.
    i don't give my kids tylenol or motrin. i think the risks outweigh the benefits.
    happy2bmom25

    Answer by happy2bmom25 at 9:42 AM on Mar. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.